# SDR 08FDEA04750

- Difficulty date: November 5, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 692288221
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 FLAP TRACK FAIRING BRACKET CLIP IS CRACKED LOCATED ON INBD SIDE, 20 INCHES FROM FWD END VERIFIED MATERIAL AS 7075-T6-.063 REF DWR 69-22882.  REPLACEMENT MATERIAL SAME AS ORIGINAL, FABRICATED BRACKET FOR INBD SIDE OF NR 5 FLAP TRACK PER DWR 69-22882.  TREATED BRACKET REF MM 51-20-021-7 AND PRIMED REF MM 51-20-031-7 AND INSTALLED BRACKET ON FLAP TRACK REF SRM 51-30-2.  MARKED BRACKET WITH FX 69-22882-21 REF GMM 7-0-1001.  THIS IS CLASSIFIED AS A MINOR REPAIR.
